# SDR CA031205007

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,415 hours
- Engine: Pwa PT6A34
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: C3W255
- Condition: Corroded
- Location: Wing
- Part time: 17,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING STRUT WAS REMOVED TO INSPECT/REPAIR SLOPPY STRUT ATACHMENT CONDITION.  UPON REMOVING STRUT ASSEMBLY, LUG FACES (FORWARD/AFT) FOUND CORRODED.   REF. PSM 1-3-3 FIG 2-1 (DHC-3 REPAIR MANUAL).
